MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX25MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX25MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 121725500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
Patient was revised due to painful atha.Doi: unknown, dor: (b)(6) 2026, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: no device associated with this report was received for examination.An evaluation of the manufacturing record could not be performed as the required product/lot number was not provided to complete the evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the device lot number is unknown; therefore a device history review could not be performed.If the lot/serial number becomes available, the record will be re-assessed.Added: d10 concomitant.

Brand Name
PINN CAN BONE SCREW 6.5MMX25MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24524417
Report Number1818910-2026-04289
Device Sequence Number8430482
Product Code LPH
UDI-Device Identifier10603295009900
UDI-Public(01)10603295009900
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121725500
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 NEUT 36IDX52OD; DELTA CER HEAD 12/14 36MM +1.5; PINN CAN BONE SCREW 6.5MMX25MM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown